# SDR 08FDEA04648

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: A5796011420400
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP AT RIB 25A, WEB PLATE IS CRACKED AND MISDRILLED.  REMOVED & REPLACED THE  WEB PLATE IN REF TO SRM 51-40-21& DWG A57960114.
